MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+12; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+12; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2034
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's hip was revised back on (b)(6) 2020 by a surgeon at (b)(6).The case number for the mdr is 92249.During that revision, the srom head was changed from a 28mm to a 32mm head.The patient was implanted with a stryker cup, so the liner change was from a 28 to 32mm liner.Unfortunately, the hip was still dislocating and the surgeon felt the patient needed to have their acetabulum revised.He revised the cup to a zimmer biomet g7 dual mobility construct.He wanted to keep the srom stem and sleeve implanted, so he opted to use our 28mm femoral head with the dual mobility liner from zimmer biomet.A trial reduction was performed with a 28mm +9 head and found to be stable.The real implants were opened and inserted.The closing process began.Doi: (b)(6) 2020.Dor: (b)(6) 2021.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12246221
Report Number1818910-2021-16475
Device Sequence Number2840503
Product Code JDI
UDI-Device Identifier10603295170846
UDI-Public10603295170846
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-2034
Device Catalogue Number522034
Device Lot Number9013909
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*HEAD FEMORAL COCR 32+12; SROM SLEEVE; SROM STEM; STRYKER CUP; STRYKER LINER; S-ROM*HEAD FEMORAL COCR 32+12; SROM SLEEVE; SROM STEM; STRYKER CUP; STRYKER LINER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR